Dynamic of a stochastic predator-prey population

Atsushi Yagi, Ta Viet Ton

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

A stochastic predator-prey model is studied. Firstly, we prove the existence, uniqueness and positivity of the solution. Then, we show the upper bounds for moments and growth rate of population. In some cases, the growth rate is negative and the population dies out rapidly. The paper ends with some reviews for the paper [13].

Original languageEnglish
Pages (from-to)3100-3109
Number of pages10
JournalApplied Mathematics and Computation
Volume218
Issue number7
DOIs
Publication statusPublished - Dec 1 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dynamic of a stochastic predator-prey population'. Together they form a unique fingerprint.

Cite this